Continuous dizziness. Losing balance could not sit or stand for more than few minutes. Age:65, Height:6'2'', Weight:220 lb.
Welcome to icliniq.com.
Your MRI spine reports osteophytes at multiple spinal levels along with bilateral neural foraminal stenosis at C6-C7 level (attachment removed to protect patient identity). These cervical changes though can cause dizziness but persistent imbalance is not usually seen with these spondylotic changes. If you would have presented to me as an outpatient, I would have asked you the following questions to answer your query well-
1. Do you have history of double vision?
2. Do you have history of hearing loss or tinnitus?
Please follow up with answers to these queries. Meanwhile,please start taking- Tablet Tryptomer 10 mg once a day at bedtime. Tablet Pregalin-m 75 mg twice a day. Tablet Calinept-d once a day. Please take medicines under a physician's guidance only.
Thank you doctor,
He neither have issue with double vision nor a history of hearing loss or tinnitus. He does not feel dizzy when sits but feels dizziness and imbalanced while walking.
Welcome back to icliniq.com.
Please continue treatment as advised for 2 weeks. If no improvement, please undergo a thorough neurological examination by a neurologist. I hope it will improve and spondylotic changes are causing the symptoms.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. descriptive history, I come to the conclusion that it started off as a viral infection (a sore throat) and has progressed to a secondary bacterial infection which has manifested as a cough with phlegm and due to phlegm accumulation in your sinuses... Read fullI can walk fast but if I slow down I lose balance. Please advice.
.. carefully your question and would explain that your symptoms could be related to an inner ear disorder. Have you been checked by an ENT specialist? Have you performed any labyrinthine tests? Coming to this point, I would recommend avoiding abrupt... Read fullWhy are there dizziness, nausea, and vomiting after taking Stamlo 5 mg for BP?
.. well understand your worries. I have reviewed your query details. If all the side effects are just due to overdosage of Amlodipine (brand name Stamlo 5 mg) then better is to take 2.5 mg (taking a half dose). If the problem resolves, it is fine. If... Read full
Ask your health query to a doctor online?Ask a Neurologist Now